# SDR ASAA0842482

- Difficulty date: January 15, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 36,429 hours, 19,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: 65C80736354
- Condition: Binding
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RELEASES INWARD OK VERY DIFFICULT TO PUSH OPEN.  CHECKED DOOR FOR LOOSE OR DAMAGED PARTS, NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK OF L1 DOOR.  DOOR OP CHECKS NORMAL.
